# SDR SIMA20241008001

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N335JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 23,571 hours, 16,210 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5913306
- Condition: Failed
- Location: Nr 1 Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SLAT FAIL DURING CRUISE EMERGENCY DECLARED. REMOVED AND REPLACED LH INBOARD SLAT SKEW SENSORS FOR TRACKS #1 AND #3 AND RH INBOARD SLAT SKEW SENSOR #3 IAW EMB 175 AMM 27-83-02. OPERATIONAL CHECK GOOD.
